Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 185854, 11 pages
http://dx.doi.org/10.1155/2015/185854
Research Article

LMI-Based Stability Criterion for Impulsive Delays Markovian Jumping Time-Delays Reaction-Diffusion BAM Neural Networks via Gronwall-Bellman-Type Impulsive Integral Inequality

1Department of Mathematics, Chengdu Normal University, Chengdu, Sichuan 611130, China
2Institution of Mathematics, Yibin University, Yibin, Sichuan 644007, China
3School of Science Mathematics, University of Electronic Science and Technology of China, Chengdu 610054, China

Received 2 February 2015; Revised 23 June 2015; Accepted 25 June 2015

Academic Editor: Asier Ibeas

Copyright © 2015 Ruofeng Rao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Kosko, “Adaptive bidirectional associative memories,” Applied Optics, vol. 26, no. 3, pp. 4947–4960, 1987. View at Google Scholar
  2. L. Wan and Q. Zhou, “Global exponential stability of BAM neural networks with time-varying delays and diffusion terms,” Physics Letters, Section A: General, Atomic and Solid State Physics, vol. 371, no. 1-2, pp. 83–89, 2007. View at Publisher · View at Google Scholar · View at Scopus
  3. Q. Song and J. Cao, “Exponential stability for impulsive BAM neural networks with time-varying delays and reaction-diffusion terms,” Advances in Difference Equations, vol. 2007, Article ID 78160, 18 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. Rao, S. Zhong, and X. Wang, “Stochastic stability criteria with LMI conditions for Markovian jumping impulsive BAM neural networks with mode-dependent time-varying delays and nonlinear reaction-diffusion,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 1, pp. 258–273, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. W. Zhang, J. Li, and M. Chen, “Global exponential stability and existence of periodic solutions for delayed reaction-diffusion BAM neural networks with Dirichlet boundary conditions,” Boundary Value Problems, vol. 2013, article 105, 2013. View at Publisher · View at Google Scholar · View at Scopus
  6. W. Zhang and J. Li, “Global exponential synchronization of delayed BAM neural networks with reaction-diffusion terms and the Neumann boundary conditions,” Boundary Value Problems, vol. 2012, article 2, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. Wang, Z. Zhang, and Y. Wang, “Stochastic exponential stability of the delayed reaction-diffusion recurrent neural networks with Markovian jumping parameters,” Physics Letters A, vol. 372, no. 18, pp. 3201–3209, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific Publishing, Singapore, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Dong, H. Zhang, and Y. Wang, “Dynamics analysis of impulsive stochastic Cohen-Grossberg neural networks with Markovian jumping and mixed time delays,” Neurocomputing, vol. 72, no. 7–9, pp. 1999–2004, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. R. Rakkiyappan and P. Balasubramaniam, “Dynamic analysis of Markovian jumping impulsive stochastic Cohen-Grossberg neural networks with discrete interval and distributed time-varying delays,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 4, pp. 408–417, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. Cheng, H. Zhu, Y. Ding, Z. Zhong, and Q. Zhong, “Stochastic finite-time boundedness for Markovian jumping neural networks with time-varying delays,” Applied Mathematics and Computation, vol. 242, pp. 281–295, 2014. View at Google Scholar
  12. C. Yuan and J. Lygeros, “Stabilization of a class of stochastic differential equations with Markovian switching,” Systems and Control Letters, vol. 54, no. 9, pp. 819–833, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. J. Tian, Y. Li, J. Zhao, and S. Zhong, “Delay-dependent stochastic stability criteria for Markovian jumping neural networks with mode-dependent time-varying delays and partially known transition rates,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5769–5781, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Q. Zhu and J. Cao, “Stochastic stability of neural networks with both Markovian jump parameters and continuously distributed delays,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 490515, 20 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Pan and S. Zhong, “Dynamical behaviors of impulsive reaction-diffusion Cohen-Grossberg neural network with delays,” Neurocomputing, vol. 73, no. 7–9, pp. 1344–1351, 2010. View at Publisher · View at Google Scholar · View at Scopus
  16. Y. Zhang and Q. Luo, “Global exponential stability of impulsive delayed reaction-diffusion neural networks via Hardy-Poincarè inequality,” Neurocomputing, vol. 83, no. 15, pp. 198–204, 2012. View at Publisher · View at Google Scholar · View at Scopus
  17. J. Pan, X. Liu, and S. Zhong, “Stability criteria for impulsive reaction–diffusion Cohen–Grossberg neural networks with time-varying delays,” Mathematical and Computer Modelling, vol. 51, no. 9-10, pp. 1037–1050, 2010. View at Google Scholar
  18. X. Li, J. Zou, and E. Zhu, “pth moment exponential stability of impulsive stochastic neural networks with mixed delays,” Mathematical Problems in Engineering, vol. 2012, Article ID 175934, 20 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. R. Rao, “Delay-dependent exponential stability for nonlinear reaction-diffusion uncertain Cohen-Grossberg neural networks with partially known transition rates via Hardy-Poincaré inequality,” Chinese Annals of Mathematics. Series B, vol. 35, no. 4, pp. 575–598, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Q. Feng and B. Zheng, “Generalized Gronwall-Bellman-type delay dynamic inequalities on time scales and their applications,” Applied Mathematics and Computation, vol. 218, no. 15, pp. 7880–7892, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. I. N'Doye, M. Zasadzinski, M. Darouach, N.-E. Radhy, and A. Bouaziz, “Exponential stabilization of a class of nonlinear systems: a generalized Gronwall-Bellman lemma approach,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 18, pp. 7333–7341, 2011. View at Publisher · View at Google Scholar · View at Scopus
  22. Q. Feng, F. Meng, and B. Zheng, “Gronwall-Bellman type nonlinear delay integral inequalities on time scales,” Journal of Mathematical Analysis and Applications, vol. 382, no. 2, pp. 772–784, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. A. Alofi, J. Cao, A. Elaiw, and A. Al-Mazrooei, “Delay-dependent stability criterion of caputo fractional neural networks with distributed delay,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 529358, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. X. Zhang, S. Wu, and K. Li, “Delay-dependent exponential stability for impulsive Cohen-Grossberg neural networks with time-varying delays and reaction-diffusion terms,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1524–1532, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. K. Li and Q. Song, “Exponential stability of impulsive Cohen-Grossberg neural networks with time-varying delays and reaction-diffusion terms,” Neurocomputing, vol. 72, no. 1–3, pp. 231–240, 2008. View at Publisher · View at Google Scholar · View at Scopus
  26. B. Kosko, “Bidirectional associative memories,” IEEE Transactions on Systems, Man, and Cybernetics, vol. 18, no. 1, pp. 49–60, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. C. Qi, C. Li, and T. Huang, “Stability of inertial BAM neural network with time-varying delay via impulsive control,” Neurocomputing, vol. 161, pp. 162–167, 2015. View at Google Scholar
  28. K. Mathiyalagan, J. H. Park, and R. Sakthivel, “Synchronization for delayed memristive BAM neural networks using impulsive control with random nonlinearities,” Applied Mathematics and Computation, vol. 259, pp. 967–979, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  29. G. Sun and Y. Zhang, “Exponential stability of impulsive discrete-time stochastic BAM neural networks with time-varying delay,” Neurocomputing, vol. 131, pp. 323–330, 2014. View at Publisher · View at Google Scholar · View at Scopus
  30. Q. Zhu, R. Rakkiyappan, and A. Chandrasekar, “Stochastic stability of Markovian jump BAM neural networks with leakage delays and impulse control,” Neurocomputing, vol. 136, pp. 136–151, 2014. View at Publisher · View at Google Scholar · View at Scopus
  31. L. Pan and J. Cao, “Stability of bidirectional associative memory neural networks with Markov switching via ergodic method and the law of large numbers,” Neurocomputing, 2015. View at Publisher · View at Google Scholar
  32. V. Maz'ya, Sobolev Spaces: with Applications to Elliptic Partial Differential Equations, vol. 342 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, Springer, Berline, Germany, 2nd edition, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  33. P. Lindqvise, “On the Equation divup-2u+λup-2u=0,” Proceedings of the American Mathematical Society, vol. 109, pp. 159–164, 1990. View at Google Scholar
  34. Z. Wang, Y. Liu, L. Yu, and X. Liu, “Exponential stability of delayed recurrent neural networks with Markovian jumping parameters,” Physics Letters A, vol. 356, no. 4-5, pp. 346–352, 2006. View at Publisher · View at Google Scholar · View at Scopus
  35. S. P. Boyd, L. F. Ghaoui, F. Feron, and V. Balakrishnan, Linear Matrix Inequalities in Systems and Control Theory, SIAM, Philadelphia, Pa, USA, 1994. View at MathSciNet
  36. Y. Zhang and Q. Luo, “Novel stability criteria for impulsive delayed reaction-diffusion Cohen-Grossberg neural networks via Hardy-Poincarè inequality,” Chaos, Solitons & Fractals, vol. 45, no. 8, pp. 1033–1040, 2012. View at Publisher · View at Google Scholar · View at Scopus